MATHEMATICA BOHEMICA

Vol. 138, No. 1, 2013 · Contents


B. Amudhambigai, M. K. Uma, E. Roja:
$m^*$-fuzzy basically disconnected spaces in smooth fuzzy topological spaces

Ivan Chajda, Helmut Langer:
Groupoids assigned to relational systems

Sergey E. Stepanov, Irina I. Tsyganok, Josef MikeŇ°:
From infinitesimal harmonic transformations to Ricci solitons

N. Rajesh, V. Vijayabharathi:
On strongly preirresolute topological vector spaces

Allan Bickle:
Cores and shells of graphs

L. A. Kurdachenko, I. Ya. Subbotin, T. I. Ermolkevich:
On non-periodic groups whose finitely generated subgroups are either permutable or pronormal

Vladimir Samodivkin:
Domination with respect to nondegenerate properties: vertex and edge removal

E. Thandapani, S. Selvarangam:
Oscillation of third-order half-linear neutral difference equations

C.-G. Ambrozie:
On a variational approach to truncated problems of moments


[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]